# SDR AALA202101299018

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 37,101 hours, 14,395 cycles
- System (JASC): 2210 · Autopilot System
- Part: Adiru
- Part number: 46502003030316
- Part serial: 2671
- Condition: Inoperative
- Location: Zone 100
- Part time: 54,450 hours, 28,290 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON 2 OCCASIONS ONCE CLIMBING THROUGH 31500 THE OTHER AT 33000 WITH AUTOPILOT1 ENGAGED, AIRCRAFT ABRUPTLY LOWERED PITCHED AND STARTED A DESCENT. AUTOPILOT STAYED ON SYSTEMS MESSAGE BOX APPEARED AND CAT 3 DUAL INOPERATIVE. ALSO SAT AND ISA TEMPERATURES ON LOWER ECAM SHOWED 8 TO 13 DEGREES WARMER THAN THE FLIGHT PLAN FORECAST ALL FLIGHT. **SUPPLEMENTAL INFORMATION: REMOVED AND REPLACED AIR DATA AND INTERNAL REFERENCE UNIT 1 IAW AMM 34-12-34.
